Vol. 33, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Some matrix factorization theorems. II

Robert Charles Thompson

Vol. 33 (1970), No. 3, 811–822
Abstract

In the first part of this paper a thorough analysis was made of the matrix equation C = ABA1B1 when C,A,B are normal matrices. Not included, however, was the discussion of this equation when A and B are real skew-symmetric matrices. In the present paper we complete the investigation by giving this discussion.

Mathematical Subject Classification
Primary: 15.30
Milestones
Received: 18 October 1967
Published: 1 June 1970
Authors
Robert Charles Thompson